# SDR AALA201906209030

- Difficulty date: June 16, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 64,226 hours, 28,594 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Computer
- Condition: Faulty
- Location: Bmc 1 & 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED DFW ACCOUNT DUAL BLEED AIR FAILURE. EMERGENCY DECLARED. FLIGHT LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. TROUBLESHOT AND FOUND BOTH BMC #1 AND BMC #2 INOPERATIVE. REMOVED AND REPLACED BOTH BMC'S IAW AMM 36-11-34-0401. BOTH BLEED SYSTEMS OPS CHECK GOOD.
